Yuan Yi-wu. The Polynomial Stress Function Solution for the Rectangular Strip Bending[J]. Applied Mathematics and Mechanics, 1992, 13(12): 1087-1095.
Citation: Yuan Yi-wu. The Polynomial Stress Function Solution for the Rectangular Strip Bending[J]. Applied Mathematics and Mechanics, 1992, 13(12): 1087-1095.

The Polynomial Stress Function Solution for the Rectangular Strip Bending

  • Received Date: 1990-06-06
  • Publish Date: 1992-12-15
  • In this paper,we propose some formulas for seeking a part of the particular solutions of the heavy harmonics and Tricomi equations and obtain the precise polynomial solutions of the finite-item number for rectangular strip bending problem when the intensity of the distributed load varies with the fourth power of longitudinal coordinate.
  • loading
  • [1]
    袁锰吾,平面问题多项式的一个例子,力学实践,4(3)(1982),68.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1753) PDF downloads(631) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return